Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Chronic depression, habit of spitting every minute causing personality deterioration, low libido since levosulpiride intake. Solution?

i am suffering in depression for the last 17 years.when i am in matric my face is going weaker and weaker this thing is heard my psycology when i am in F.SC continous spitting started in 1993 till now i am spitting every minute this thing is damaged my personality.when i am in meeting or in get to gathering i cant seat there bcz of depression and continuos spitting.i am taking medicine levosulpiride 50mg this medicine side effect is low down sexual desire plz solve my problem.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Repeated spitting do not appear simple symptom of depression to me. It may occur in illness like anxiety and OCD.

Your low sex desire may because of psychological problem or levoosulpride or both. It is better to review your case with psychiatrist with current symptoms as change of medicine may require in your case.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor